2025年04月04日 星期五 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
均匀磁场中带电粒子几率密度的经典极限
裘忠平,田旭
华中师范大学粒子物理研究所 (裘忠平),武汉工学院(田旭)
CLASSICAL LIMITS OF PROBABILITY DENSITY FOR CHAGED PARTICLES IN UNIFORM MAGNETIC FIELDS.3
裘忠平,田旭
华中师范大学粒子物理研究所 (裘忠平),武汉工学院(田旭)
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 从均匀磁场中带电子粒子的经典轨道运动出发,分别在朗道规范和对称规范下对经典轨道的初始参数求平均,得到均匀系综的密度分布。这分布与经典极限下带电粒子的量子力学几率密度相同。由此得出均匀磁场中带电粒子波函数在经典极限下不是描述单个粒子而是描述一个系综的结论。
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract:By means of average over the initial parameters of classical trajectories for a chargged particle in a uniform magnitic field the probability densities of homogeneous ensembles are given for Landau gauge and cylindrically symmetric gauge respectively. They agree with the probablity densities in quantum mechanics in the classical limit. It is shown that the quantum systems in the classical limit are equivalent to homogeneos ensembles.
收稿日期: 1993-02-25     
引用本文:   
裘忠平,田旭. 均匀磁场中带电粒子几率密度的经典极限[J]. , 1993, 32(2): 0-0.
裘忠平,田旭. CLASSICAL LIMITS OF PROBABILITY DENSITY FOR CHAGED PARTICLES IN UNIFORM MAGNETIC FIELDS.3. , 1993, 32(2): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y1993/V32/I2/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn